# SDR SIMA201013405

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 25,465 hours, 24,005 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Pylon
- Part time: 25,465 hours, 24,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT YOKE FORWARD SPAR LOWER LINKAGE FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE LEFT YOKE FORWARD SPAR LOWER LINKAGE FITTING IAW EO EM-54MR-338.  THE AIRCRAFT WAS RETURNED TO SERVICE.
